SIA OpenIR
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters                            
Selected(0)Clear Items/Page:    Sort:
Asymptotically necessary and sufficient stability conditions for discrete-time Takagi-Sugeno model: Extended applications of Polya's theorem and homogeneous polynomials 期刊论文
Journal of the Franklin Institute, 2014, 卷号: 351, 期号: 2, 页码: 922-940
Authors:  Zou T(邹涛);  Yu HB(于海斌)
View  |  Adobe PDF(394Kb)  |  Favorite  |  View/Download:248/42  |  Submit date:2014/04/16
Lyapunov Functions  Modal Analysis  Polynomials